Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

July 3, 2011Carbon County, Monroe County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 3, 2011, 9:04 AM EDT for Carbon County, Monroe County, Pennsylvania. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2011, 9:04 AM EDT (13:04 UTC)
Expired
Jul 3, 2011, 10:30 AM EDT
In force
86 min
Issued by
NWS Philadelphia/Mount Holly

Counties Carbon County, PA, Monroe County, PA

The radar

The Binghamton radar (KBGM), 131 km from the middle of the area, began a volume at 13:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 1.1 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2011-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2011-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
291 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
875 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

110 
WWUS81 KPHI 031304
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
904 AM EDT SUN JUL 3 2011

PAZ054-055-031430-
CARBON PA-MONROE PA-
904 AM EDT SUN JUL 3 2011

...THUNDERSTORMS WILL AFFECT CARBON AND MONROE COUNTIES...

AT 900 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST 
OF SCRANTON TO 13 MILES WEST OF LEHIGHTON...MOVING EAST AT 10 TO
15 MPH. THE THUNDERSTORMS WILL BE NEAR BEAVER MEADOWS AROUND 915 
AM...WEATHERLY...SUMMIT HILL AROUND 930 AM...WHITE HAVEN... 
NESQUEHONING AROUND 945 AM...JIM THORPE AROUND 1000 AM...CHRISTMANS 
AND WEISSPORT EAST AROUND 1015 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

GUSTY WINDS AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS ALONG WITH
DANGEROUS CLOUD TO GROUND LIGHTNING.

LAT...LON 4116 7516 4114 7508 4108 7506 4085 7533
      4082 7591 4090 7600 4092 7599 4098 7586
      4100 7575 4105 7578 4110 7577 4114 7570
      4113 7564 4121 7557 4125 7550 4126 7514

$$

RPW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 3, 4:38 AM EDT, 4 hours 26 minutes earlier.

Area forecast discussion, Jul 3, 4:38 AM EDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
438 AM EDT SUN JUL 3 2011

.SYNOPSIS...
A COLD FRONT WILL APPROACH THE AREA ON TODAY, THEN SLOWLY SAG SOUTH
AND STALL NEAR THE SOUTHERN PORTION OF THE AREA THROUGH EARLY NEXT
WEEK. THE BOUNDARY MAY RETURN AS A WARM FRONT ON WEDNESDAY,
FOLLOWED BY ANOTHER COLD FRONT LATE IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AT 00Z, H8 DEW POINTS AT DTX, BUF AND PBZ WERE 18 TO 19 DEG C. THE
MODEL THAT HAS BEEN HITTING THE H8 DEW POINTS HARDEST, THE ECMWF,
WAS UNDERDOING THEM BY A COUPLE OF DEGREES C. THE MODELS SHOW VERY
GOOD H8 THETA E ADVECTION MOVING OVER THE AREA TODAY WITH THE WEAK
SHORT WAVE AND ATTENDANT DIFFERENTIAL PVA. WITH THE RAPIDLY RISING
DEW POINTS ALSO COMES INCREASED CAPES DESPITE ANY SUPPRESSION IN
TEMPERATURES WHILE THUNDERSTORMS OCCUR. BREAKS IN THE OVERCAST
ALSO ARE LIKELY LATER TODAY. THE WIND FIELD REMAINS WEAK, BUT SPC
HAS US BACK IN A "SEE TEXT" AREA. THE ALMOST SOLID LINE OF
ACTIVITY TO OUR WEST MAY WEAKEN A BIT AS IT STARTS TO MOVE DOWN
THE EASTERN SIDE OF THE MID LEVEL RIDGE AXIS, BUT WE'VE GONE FOR
MORE ROBUST POPS TODAY. THERE ARE INDICATIONS THAT ACTIVITY MAY
END A BIT MORE QUICKLY THAN WAS SEEN IN PREVIOUS MODEL RUNS,
ESPECIALLY THE NAM AND ECMWF.

TEMPERATURES ARE A BLEND OF GUIDANCE (SOMETIMES DISPARATE),
CONTINUITY, AND H925 TEMPERATURE INDICATIONS MODIFIED DOWNWARD A
BIT GIVEN THE UNCERTAIN AMOUNT OF INSOLATION LATER TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
WE KEEP EVENING CHANCES MAINLY SOUTH THIS EVENING, THEN WE
MAINTAIN CONTINUITY (SLIGHT CHANCE POPS SOUTH) WITH THE FRONT
STALLING JUST TO OUR SOUTH AND SOME ENERGY MOVING ALONG THE
ASSOCIATED BAROCLINIC ZONE. THE NAM NO LONGER IS HITTING US AS
HARD MONDAY AFTERNOON/NIGHT WITH AN IMPULSE, SO MODEL AGREEMENT IS
FAIRLY GOOD. TEMPERATURES THROUGH THE SHORT TERM LEAN ON THE HIGH
SIDE OF A GUIDANCE/CONTINUITY BLEND.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
5-WAVE GUIDANCE SHOWS TROUGHING WILL PERSIST THROUGH MUCH OF THE
PERIOD IN THE EAST AND OVER THE WEST WITH A BUILDING RIDGE ACROSS
THE MIDSECTION OF THE NATION BY MID-TERM.

OCCLUDING LOW PRESSURE SYSTEM OVER THE GREAT LAKES WILL SLOWLY
MOVE TOWARDS THE EAST DURING THE FIRST PART OF THE LONG TERM. A
WARM FRONT WILL BEGIN TO PUSH IN FROM THE SOUTH ON WEDNESDAY AND
WE WILL START TO SEE ANOTHER INCREASE IN DEW POINTS AND MOISTURE
FROM THE SOUTH AND ANOTHER CHANCE FOR UNSETTLED WEATHER BEGINS.
MAINLY FOCUSING IN ACROSS OUR SOUTHERN ZONES ON WEDNESDAY AS THE
FRONT SOUTHERLY LIFTS TOWARDS THE NORTHEAST. DID NOT WANT TO
INCREASE POPS TOO FAST TOWARDS THE NORTH ON WEDNESDAY SINCE THE
FRONT COULD POTENTIALLY LIMIT AMOUNT OF INSOLATION DUE TO CLOUD
COVER OR THE FRONT COULD LITERALLY JUMP INTO NEW ENGLAND AND HAVE
AFFECT ON OUR REGION.

THE WARM FRONT WILL MORE THAN LIKELY WAVER ACROSS THE AREA UNTIL
LATER ON THURSDAY BEFORE COMPLETELY MIXING OUT AS A COLD FRONT
SWEEPS THROUGH LATE THURSDAY NIGHT. BEING IN THE WARM SECTOR ON
THURSDAY WITH THE APPROACHING COLD FRONT WE WILL SEE CONVECTIVE
PRECIPITATION FIRE ACROSS OUR NORTHWESTERN ZONES AND MOVE DOWN
TOWARDS THE SOUTHEASTERN ZONES BY FRIDAY MORNING.

AS THE PARENT LOW OVER SOUTHERN CANADA CONTINUES TO SPIN AWAY THE
COLD FRONT BECOMES NEARLY STATIONARY JUST TO THE SOUTH AND EAST OF
OUR CWA. MULTIPLE WAVES RIDE ALONG THIS FRONT AND CLIP THE
SOUTHERN HALF OF OUR AREA ON SATURDAY.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

AFTER A VERY GOOD STRETCH OF VFR CONDS AND NOT MUCH SIGNIFICANT WX,
CONDS WILL TAKE A BIT OF A TURN FOR THE WORSE TODAY.

LATEST RADAR IS ALREADY LIT UP WITH A LARGE AREA OF SHOWERS AND
TSTMS MAINLY W OF OUR REGION IN PA.  HOWEVER, THERE ARE SOME SHOWERS
AND STORMS EAST OF THE MAIN AREA AND MORE ARE DEVELOPING.  KRDG AND
KABE WILL BE THE MOST LIKELY TO BE IMPACTED BY WHAT IS ON RADAR, BUT
SO FAR NEITHER HAS EXPERIENCED ANYTHING MORE THAN A VFR SHOWER.
WITH THE GENL MOTION BEING N TO S, THERE HAS NOT BEEN A LOT OF
FORWARD PROGRESS WITH THIS AREA OF PRECIP.  HOWEVER, THINGS HAVE
DEVELOPED EVEN ACRS PORTIONS OF SRN NJ AND THE DELMARVA, SO ITS PSBL
FOR ALMOST ANY TAF SITE TO GET A SHWR OR TSTM THIS MRNG, BUT THE
ODDS OF ANY ONE SITE RECEIVING ONE ARE LOW SO WILL HANDLE WITH
AMENDMENTS ATTM.

THE HIGH PRESSURE THAT HAS BEEN RESPONSIBLE FOR TE EXCELLENT FLYING
CONDS OF LATE HAS MOVED OFFSHORE AND A CDFNT WAS APPROACHING FROM
THE WEST.  EXPECT SHOWERS AND TSTMS TO BE PSBL THRU THE MRNG AND
AFTN HOURS, DECREASING DURG THE EVENING.  WILL INCREASE SHRA
POTENTIAL TO PREVAILING BY LATER THIS MORNING INTO THE AFTN.

FOR THE MOST PART CONDS WILL BE VFR OUTSIDE OF ANY SHWRS/TSTMS WHICH
COULD SEE MVFR OR EVEN IFR WITH HVY RAIN.  WINDS WILL GENLY BE SW AT
10 KTS OR LESS OUTSIDE OF ANY TSTMS, BECOMING NW TO W OVERNIGHT
BEHIND THE FROPA.

OUTLOOK...
THE COLD FRONT WILL DROP SLOWLY SOUTH AND EAST ACROSS THE REGION BY
SUNDAY NIGHT. THE FRONT WILL LINGER S AND E OF THE AREA AND THERE
WILL BE LOW CHC POPS INTO MONDAY MAINLY FOR KACY AND KMIV. NO
ADDITIONAL PRECIPITATION IS EXPECTED AND VFR CONDITIONS WILL
DOMINANT. HIGH PRESSURE WILL BUILD IN FOR TUESDAY AND WEDNESDAY
KEEPING THINGS DRY WITH VFR CONDITIONS.

&&

.MARINE...
THE AREA OF HIGH PRESSURE WHICH HAS DOMINATED THE WX PATN FOR SOME
TIME WILL CONTINUE TO MOVE EASTWARD TODAY. A COLD FRONT APPROACHING
FROM THE NORTHWEST WILL CROSS THE COASTAL WATERS TONIGHT. THE WIND
WILL BECOME A BIT GUSTY FROM THE SW AHEAD OF THE FRONT, BOTH WINDS
AND SEAS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA. AS THE FRONT
CROSSES OUR AREA, IT COULD TRIGGER SOME SHOWERS AND TSTMS,
ESPECIALLY. THE FRONT WILL LIKELY STALL JUST SOUTH OF THE
COASTAL WATERS ON MONDAY WITH HIGH PRESSURE BUILDING IN FOR TUESDAY
AND WEDNESDAY.  ANOTHER, POSSIBLY STRONGER FRONT WILL CROSS THE
REGION THURSDAY OR FRIDAY.  AHEAD OF THE FRONT WINDS AND SEAS WILL
INCREASE AND IT IS PSBL THAT SCA FLAGS MAY BE NEEDED DURG A PORTION
OF THIS TIME.

RIP CURRENTS LOOK TO BE LOW TODAY, BUT OF COURSE, SEAS COULD BECOME
CHOPPY IN AND AROUND ANY TSTMS.

&&

.HYDROLOGY...
WITH THE COPIOUS MOISTURE AND SOME INSTABILITY AVAILABLE TO THE
TRIGGERING MECHANISM, WE HAVE WORDED THE HWO TO NOTE THAT
LOCALIZED FLOODING AND HEAVY DOWNPOURS CAN BE EXPECTED IN
THUNDERSTORMS TODAY. FFG AND FFH VALUES ARE RATHER HIGH (THE
LOWEST 1 HOUR FFG GUIDANCE IS 1.8 INCHES IN SUSSEX CO, NJ, AND IT
IS AN OUTLIER), BUT THERE QUITE LIKELY WILL BE LOCALES THAT
EXPERIENCE FLOODING NONETHELESS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...HEAVENER
AVIATION...NIERENBERG
MARINE...NIERENBERG
HYDROLOGY...DELISI
Hazardous weather outlook, Jul 3, 4:17 AM EDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 AM EDT SUN JUL 3 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-040900-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
417 AM EDT SUN JUL 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

ANY THUNDERSTORM TODAY COULD PRODUCE HEAVY DOWNPOURS, LOCALIZED
FLOODING AND DANGEROUS CLOUD TO GROUND LIGHTNING. A FEW
THUNDERSTORMS, MAINLY THIS AFTERNOON AND EVENING, COULD PRODUCE
GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

ANZ430-431-450>455-040900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
417 AM EDT SUN JUL 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

ANY THUNDERSTORM TODAY COULD PRODUCE HEAVY DOWNPOURS AND DANGEROUS
CLOUD TO SURFACE LIGHTNING. A FEW THUNDERSTORMS, MAINLY THIS
AFTERNOON AND EVENING, COULD PRODUCE GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 3, 9:04 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
904 AM EDT SUN JUL 3 2011

PAZ054-055-031430-
CARBON PA-MONROE PA-
904 AM EDT SUN JUL 3 2011

...THUNDERSTORMS WILL AFFECT CARBON AND MONROE COUNTIES...

AT 900 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST
OF SCRANTON TO 13 MILES WEST OF LEHIGHTON...MOVING EAST AT 10 TO
15 MPH. THE THUNDERSTORMS WILL BE NEAR BEAVER MEADOWS AROUND 915
AM...WEATHERLY...SUMMIT HILL AROUND 930 AM...WHITE HAVEN...
NESQUEHONING AROUND 945 AM...JIM THORPE AROUND 1000 AM...CHRISTMANS
AND WEISSPORT EAST AROUND 1015 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

GUSTY WINDS AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS ALONG WITH
DANGEROUS CLOUD TO GROUND LIGHTNING.

LAT...LON 4116 7516 4114 7508 4108 7506 4085 7533
      4082 7591 4090 7600 4092 7599 4098 7586
      4100 7575 4105 7578 4110 7577 4114 7570
      4113 7564 4121 7557 4125 7550 4126 7514

RPW

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 9:38 AM EDTSpecial Weather StatementPHIHunterdon, Morris, Sussex, Warren82 min
Jul 3, 11:08 AM EDTSpecial Weather StatementPHIBurlington, Hunterdon, Mercer, Middlesex, Morris, Ocean and 3 more52 min
Jul 3, 12:47 PM EDTSpecial Weather StatementPHISussex58 min
Jul 3, 2:11 PM EDTSpecial Weather StatementPHISussex49 min
Jul 3, 2:52 PM EDTSpecial Weather StatementPHISussex, Warren68 min
Jul 3, 3:48 PM EDTSpecial Weather StatementPHIWarren72 min
Jul 3, 3:58 PM EDTAreal Flood AdvisoryPHIWarren4 hr
Jul 3, 4:19 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren56 min
Jul 3, 5:10 PM EDTSpecial Weather StatementPHIMiddlesex, Monmouth65 min
Jul 3, 5:34 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth56 min
Jul 3, 5:39 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean51 min
Jul 3, 5:57 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean63 min
Jul 3, 6:24 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean66 min
Jul 3, 7:11 PM EDTSpecial Marine WarningPHI94 min
Jul 3, 7:35 PM EDTSpecial Weather StatementPHIAtlantic55 min
Jul 3, 3:17 PM EDTAreal Flood AdvisoryPHICarbon, Monroe5 hr
Jul 3, 4:04 PM EDTSevere Thunderstorm WarningPHIBucks, Lehigh, Northampton56 min
Jul 3, 4:58 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery62 min
Jul 3, 6:01 PM EDTSpecial Weather StatementPHICarbon, Monroe59 min
Jul 3, 7:02 PM EDTSpecial Weather StatementPHICarbon58 min
Jul 3, 6:45 PM EDTSpecial Weather StatementPHITalbot60 min
Jul 3, 7:18 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot57 min
Jul 3, 7:51 PM EDTSpecial Weather StatementPHICecil54 min

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.